Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi. I have a regular menstrual cycle, it's usually only

Hi. I have a regular menstrual cycle, it's usually only 1-2 days off if anything. However, this month I am 8 days late! I took a pregnancy test yesterday which turned up negative. I have mild cramping, very similar to when my period is about to start but no period. I have more discharge than usual, it's very watery and feel as if my period has come but does not show up. My breasts feel very sore and heavy, and I am starting to form stretch marks on them. They appear very pointy, and my areolas seem larger than usual. If my period does not show in the next 4 days, I will be 2 weeks late.
Fri, 2 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello I m on the nuva ring and I took it out the third week didn t get my period till a week later and it only last four days and its usually seven days and my period is very regular I ve been off my period for a week now and I m very moody and emotional why?

doctor1 MD

Hi doctor I m 27 years old. Married 2 yrs ago. Usually I ll have regular cycles 28-30 days. But this month period is delayed for a week and it is negative test. Consulted gynec and she prescribed me meprate tablet for 5 days 2 times. Is it safe for me to have this medicine now by any chance if it shows positive in future. Pls revert back as soon as possible.

doctor1 MD

Hi, I have taken 2 doses of erythromysin tablet.did it effect period late ..now its late by 8 days i took only two tablets of erythromysin my period was due at 21and i took tablet on 21st only. i usually have period delay only 2 0r 3 days late maximum 5 days late but now its more than 8 days late. is it because of this tablet?

Loading Online Doctors....